Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Palombaro, Mariapia (2010) Rank-(n – 1) convexity and quasiconvexity for divergence free fields. Advances in Calculus of Variations, 3 (3). pp. 279-285. ISSN 1864-8258

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Polyconvexity, generalised twists and self-maps of annuli in the multi-dimensional calculus of variations. Advances in Calculus of Variations, 2 (4). pp. 361-396. ISSN 1864-8258

This list was generated on Thu Mar 23 00:19:01 2017 GMT.